# SDR AWXA200601263

- Difficulty date: July 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR- CHECK NR BC-4. NR 5945412. CORROSION LOCATED ON FLOOR PANEL NR 261 FF BETWEEN FRAME 66 TO FRAME 68 LEFT SIDE PASSENGER CABIN. REMOVED AND REPLACED FLOOR PANEL 261 FF BETWEEN FR 66 TO FR 68 AND WAS INSTALLED WITH AWA CARD CID 255318. SEQ 97.
